# SDR SWIA200922725

- Difficulty date: September 29, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 36,022 hours, 30,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOOD LIGHT OUT.  (FLT 6220)  REPLACED NR 2 OVERHEAD EMERGENCY FLOOD LIGHT IAW 33-51-16.
